Journal of Symplectic Geometry

Volume 16 (2018)

Number 3

Hamiltonian loops on the symplectic one-point blow up

Pages: 839 – 856

DOI: http://dx.doi.org/10.4310/JSG.2018.v16.n3.a7

Author

Andrés Pedroza (Facultad de Ciencias, Universidad de Colima, Mexico)

Abstract

We lift a loop of Hamiltonian diffeomorphisms on a symplectic manifold to loop of Hamiltonian diffeomorphisms on the symplectic one-point blow up of the symplectic manifold. Then we use Weinstein’s morphism to show that the lifted loop of Hamiltonian diffeomorphisms has infinite order on the fundamental group of the group of Hamiltonian diffeomorphisms of the blown up manifold.

Full Text (PDF format)

Received 30 September 2015

Accepted 7 March 2017